# SDR SWAA085980A

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 9,240 hours, 5,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 70036611
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV1 CHECK, FOUND LT OVERWING EMERGENCY EXIT SIGN INOP.    R&R SIGN PER MM.
